Just like it sounds. Another term I'm accepting more and more each day that I've had nearly beaten into me at my program is.. "It is what it is". So very true.
Yay! It's the weekend! It's going to go by quickly, I know. Last night was hard as hell. I got through it by meditating. I fell asleep sitting up several times and each time I laid back down, my P&E sky rocketed. I didn't wake up on time this morning, but was up by 10:00 a.m.
Coming off Morphine is so yucky. It's not like it was last year when I was hospitalized for major withdrawals, that was a cold turkey withdrawal because I couldn't hold anything down from the flu. This is easier, just not easy enough.
I've missed the bathroom a couple of times, so have a bucket near me. The body doesn't know if it's going to um puke or potty, so one gets both feelings at the same time. Not fun!
I have some good news on another subject but will share it another time.
I think I mentioned previously that I'm losing weight. I know a few of my meds contributed to this and since I'm not taking them, it's just falling off. I'm not fit by far, but pounds themselves are just disappearing. I'm working to tone myself with the loss.
Everytime I pull my tanktop up, I get excited. The panties I hate wearing are so loose. And while this may not be very tactful of me, I just slide my hands down my shorts right in front of everyone to pull them up. Program, family, it doesn't matter. lol
I'm handling this all quite well considering most of it. Many would not dare give up their meds. I did. Nope I cannot say it will be forever. Besides I shouldn't worry about tomorrow right? Right! But I do anticipate it. It's just part of who I still am. No different really than anticipating my owners thoughts so that I could know what he wanted or wants before being told. Still there are some differences I suppose.
I had my re eval yesterday and I met my goals. Infact, I exceeded them.
(puts the bucket aside again, ugh)
It would be so easy to pop a pill or 3 and make the withdrawals stop, but I won't. I think the tummy cramps are the worse. The headache has past for now. I have though been using Tylenol and Aleve.
It's a good day overall. I can take my night time Morphine in a few hours. On Monday that may be cut as well and then I'll be off everything 'cept 120 mgs a day of Cymbalta.
I just don't want to experience the continued withdrawals. I admit I'm scared to feel more.
Oh yeah... my sex drive is increasing. Yep it was screwed up because of all them meds also. Sometimes it just wasn't there. Not that it mattered much to me, I still serve the man at his will.
But now.... ? After a nearly 9 year decrease in sexual appetite. I just might poop him out. It's all been building up ya know and and.... um...
I was about to get graphic, I'll be good....
Until next time...
Margaretta Wade Campbell Deland
2 days ago